EconPapers    
Economics at your fingertips  
 

Reproducing Kernel Method for Solving Nonlinear Differential-Difference Equations

Reza Mokhtari, Fereshteh Toutian Isfahani and Maryam Mohammadi

Abstract and Applied Analysis, 2012, vol. 2012, 1-10

Abstract:

On the basis of reproducing kernel Hilbert spaces theory, an iterative algorithm for solving some nonlinear differential-difference equations (NDDEs) is presented. The analytical solution is shown in a series form in a reproducing kernel space, and the approximate solution ð ‘¢ ð ‘› , ð ‘š is constructed by truncating the series to ð ‘š terms. The convergence of ð ‘¢ ð ‘› , ð ‘š to the analytical solution is also proved. Results obtained by the proposed method imply that it can be considered as a simple and accurate method for solving such differential-difference problems.

Date: 2012
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2012/514103.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2012/514103.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:514103

DOI: 10.1155/2012/514103

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:514103